Embedding methods for solving variational inequalities

G. Bouza Allende, Georg J. Still

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
19 Downloads (Pure)

Abstract

Variational inequality problems (VIP) are an important class of mathematical problems that appear in many practical situations. So, it is important to find efficient and robust numerical solution methods. An appealing idea is to embed the VIP into a one-parametric problem which, then, can be solved numerically by a path-following method. In this article, we study two different types of embeddings and we analyse their generic properties. The non-linear complementarity problem and box-constrained VIP are discussed as special cases.
Original languageUndefined
Pages (from-to)1825-1839
Number of pages15
JournalOptimization
Volume64
Issue number9
DOIs
Publication statusPublished - 2015

Keywords

  • EWI-26413
  • IR-98156
  • METIS-315001

Cite this